# SDR DALA1011290179

- Difficulty date: April 30, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 90,570 hours, 13,296 cycles
- Engine: Pwa PW4060
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT PITCH LOAD FITTING ATTACHED AREA, THE OTBD MOST FWD HOLE FOUND CRACKED AT SKIN RUNNING FWD OTBD APPROX .1250" IN  LENGTH AND SUBJECT REPAIRED IAW ERA 480437-14, REV 0.
